# SDR FDEA201608122881

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 42,873 hours, 22,078 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Symbol Generator
- Part number: 9612660321
- Part serial: 1167
- Condition: Failed
- Location: Efis
- Part time: 11,808 hours, 6,861 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: I
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL CAPTAIN PFD AND ND HAD DIAGONAL BARS AND REJECTED AT 105KTS.  REPLACED THE NR 3 EFIS SGU IAW AMM 34-73-34-04.  CK GOOD, MEL IS CLEARED.
